Article Text

PDF
BET 3: WHAT IS THE RISK OF ACUTE MYOCARDIAL INFARCTION IN AMPHETAMINE-INDUCED CHEST PAIN PRESENTING TO THE EMERGENCY DEPARTMENT?
  1. Bhavesh Papadi, SHO Medicine,
  2. Karthikeyan Perumal, Radiation Oncologist
  1. Chase Farm Hospital, Middlesex, UK

    Statistics from Altmetric.com

    Report by Dr Bhavesh Papadi, SHO Medicine

    Search checked by Dr Karthikeyan Perumal, Radiation Oncologist

    Institution: Chase Farm Hospital, Middlesex, UK

    CLINICAL SCENARIO

    You are working in a very busy emergency department and the triage nurse informs you that a patient with “amphetamine-induced chest pain” has just arrived. You wonder what chance he has of developing acute myocardial infarction (AMI).

    THREE-PART QUESTION

    In [patients presenting with chest pain following amphetamine use] what [is the incidence] of [acute myocardial infarction]?

    View this table:
    Table 1 Relevant paper
    SEARCH STRATEGY

    Ovid MEDLINE(R) 1950 …

    View Full Text

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.